MAUDE Adverse Event Report: CORDIS CORPORATION 6F10CM SW RADIAL RAIN SHEATH; INTRODUCER, CATHETER

CORDIS CORPORATION 6F10CM SW RADIAL RAIN SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
His device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
A physician indicated that post procedure there was bleeding from the access site of the 6f 10cm transradial rain sheath.A radial compression band was applied and when they checked on the patient there was blood pooling.They reattached the band but again had bleeding.Doctor stated the only factor he could think of was that he is training with the new rain sheath (this was the first one he tried).The device was stored as per the labeling and was opened in a sterile field.It will be returned for analysis.
 
Additional Manufacturer Narrative
A physician indicated that post procedure there was bleeding from the access site of the 6f 10cm transradial rain sheath.A radial compression band was applied and when they checked on the patient there was blood pooling.They reattached the band but again had bleeding.Doctor stated the only factor he could think of was that he is training with the new rain sheath (this was the first one he tried).The device was stored as per the labeling and was opened in a sterile field.The product was not returned for analysis.A product history record (phr) review of lot 18079487 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿vascular access site bleeding¿ could not be confirmed as the result of a manufacturing related defect.Bleeding is a known potential adverse event associated with accessing an artery for diagnostic and interventional procedures.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿possible complications include, but are not limited to: abrupt vessel closure, additional intervention, allergic reaction (device, contrast medium and medications), air embolism, infection, intimal tear, hematoma at puncture, hemorrhage, inflammation / infection / sepsis, ischemia, perforation of vessel wall, thrombus formation, peripheral nerve injury, pain, vascular complications (e.G.Intimal tear, dissection, pseudo aneurysm, perforation, rupture, spasm, occlusion).Once all catheters and wires are removed, remove the sheath when clinically indicated by placing compression on the vessel above the puncture site, and slowly withdraw the csi.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
A physician indicated that post procedure there was bleeding from the access site of the 6f 10cm transradial rain sheath.A radial compression band was applied and when they checked on the patient there was blood pooling.They reattached the band but again had bleeding.Doctor stated the only factor he could think of was that he is training with the new rain sheath (this was the first one he tried).The device was stored as per the labeling and was opened in a sterile field.The device will not be returned for analysis.

Brand Name
6F10CM SW RADIAL RAIN SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key14337836
Report Number9616099-2022-05614
Device Sequence Number20154680
Product Code DYB
UDI-Device Identifier10705032078948
UDI-Public(01)10705032078948(17)241231(10)1807948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number506610S
Device Lot Number18079487
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer05/14/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown